Thursday, 08 December 2016
Life getting more hectic day by day

Life getting more hectic day by day

18th June

LIFE has been very hectic the past week. As the end of term approaches, the form filling increases!
My daughter will be graduating and going to the Institute next year so she is a bundle of excitement. I took her shopping yesterday to buy a dress for her special day. The transformation was remarkable. The girl became a woman before my very eyes.
Her brother also agreed that his ‘look’ left a lot be desired and we managed to get him into some smart but ‘fashionable’ clothes. He also has his football dinner and trophy presentation to attend so it’s all go in our household. Once school finishes things should calm down a little and we can enjoy a visit from family at the end of the month.
I am also hoping to get to the end of my treatment but machine two has not been behaving itself and has broken down practically every day I have been. This has meant I have missed a few radiotherapy sessions thus delaying things.
The tension is palpable in the waiting room as each person arrives hoping that ‘their’ machine, as everyone has different treatments, is working. The last thing you want to see is a nurse opening the door with a familiar yet apologetic look on their face…it means only one thing…the machine has broken down again.
On one of the occasions that I managed to get my session in without a problem I also had to see the doctor to review how I was doing. Frankly this was a waste of time. All he did was ask me how I was and if I was tolerating the treatment.
It’s true to say that my skin is holding up very well and so far I have not experienced any burning, change in colour or discomfort. I just thought it was a little strange that he took my word for it and didn’t even examine me. I was in and out in three minutes!
I am about to dash off to the hospital now for what will hopefully be my eleventh treatment. I am keeping everything crossed for a quick session and then back home. I am a little tired but the side effects are negligible in comparison with my chemotherapy.
My toes, parts of my feet and fingers are still very numb after chemo. On the bright side I have acquired two more eyelashes and the hair on my head is starting to grow quite well. Not a fan of the white hairs though! Such a shock to see how the stress of illness and bereavement have taken their toll.
Little steps! Day by day and things should start to get better.

Rate this item
(1 Vote)
  • No comments found

Leave your comments

Post comment as a guest

0 / 1200 Character restriction
Your text should be less than 1200 characters

MEMBERS OF: Logo BCCS VectorialAEPG association AFFILIATED TO: